XANAX, KLONOPIN, ATIVAN Z – DRUG WITHDRAWAL, AND YOUR IGNORANT DOCTOR.

By | October 4, 2015

This is the all too common doctor/patient conversation. Unfortunately, doctors can’t get it through their thick skulls that simply removing the highly addictive benzo does not address the incredible neurological shock which occurs to the brain, and that it takes months, and sometimes years to return to its original baseline in nearly 50{0ad59209ba3ce7f48e71d4a0dc628eee9b107ea7079661ded2b3bda89b047a8b} of long-term benzo therapy patients.

If you are this patient, struggling with benzo withdrawal, and getting few answers, or what appears to be a “crash taper” schedule from your doctor, you need to do some basic research. Please read the Ashton Manual, created by Dr. Heather Ashton. http://www.benzo.org.uk/manual/ By printing out, and taking a copy of Dr. Ashton’s credentials, the specific tapering schedule for your particular benzo ( http://www.benzo.org.uk/manual/bzsched.htm ), and a copy of this Blue Cross/Blue Shield study showing how common this problem is (page 4, under “Benzodiazepines – http://www.bcbsnc.com/assets/common/pdfs/clinicalguides/GAD-clinical-guideline.pdf ), your doctor will likely be much more agreeable to a schedule which will allow you to come off of benzos in a humane manner.

Link to a list of “benzo-wise” doctors, familliar with the necessity of tapering. http://benzodocs.com/

Also, feel free to join our “Benzodiazepine (Benzo) Withdrawal Support Group” on Facebook. https://www.facebook.com/#!/groups/112449132147409/
Video Rating: / 5

Read More:  5 Important Reasons Why Provigil is Used Commonly

Leave a Reply